MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORCAPOD?; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION ORCAPOD?; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SUV-633
Medical Device Problem Codes Fluid/Blood Leak (1250); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a050401 captures the reportable event of the a/w valve leak.
 
Event or Problem Description
It was reported to boston scientific corporation that an orcapod 4 was used during a general gastrointestinal (gi) procedure performed on (b)(6) 2025.During the procedure, the air/water button was sticking, and fluid leaking was observed.The procedure was completed with an alternate device.There were no patient complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
ORCAPOD?
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23429887
Report Number3005099803-2025-05791
Device Sequence Number15918392
Product Code ODC
UDI-Device Identifier08714729991144
UDI-Public(01)08714729991144
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown